Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Oily dandruff, hair fall. Taking Doxy 1. Permanent cure?

i have severe dandruff which is oily and lots of hair fall . my problem becomes more severe when i undergo a lot of stress especially during exams, i use doxy 1 capsules to get rid of my problem as my exams fall due once in every six months, i m using these capsules every six months(after my exams) for a duration of month(2tablets a day), i have the side effects of doxy 1 tablets like heart burn(only temporary) , as far as i remember i got this dandruff problem due to medicines against isnophelia when i was 17 now i m 24 how can i get rid of this dandruff problem permanently
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Janaki,
You might be having seborrheic dermatitis where one gets greasy yellowish dandruff, itching, redness over the scalp along with hair fall. You need to wash your hair with a good anti fungal shampoo at least thrice in a week. Keep your clean and do not oil your hair as it exacerbates the condition. Doxycycline can only help in seborrheic dermatitis when it gets secondarily infected. So don't self prescribe medicines for any medical condition. Take care.
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor